# SDR DALA2016111408795

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 40,164 hours, 28,211 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW DIVERTED THE AIRCRAFT TO JFK AFTER THE NR 1 ENGINE EXPERIENCED A STALL DURING INITIAL CLIMBOUT AND WAS SHUTDOWN. MAINTENANCE FOUND METAL IN THE TAILPIPE AND HAS REPLACED THE ENGINE.
